St johns wort side effects?
ok, so i have feel more anxious (OCD) and paranoid and irritable
for the past few days, and this coincides next to when I started taking st johns wort to try to self medicate for OCD. This is about st johns wort not OCD! Anyways, I've one and only taken it for three days so far and apparently it takes three weeks to see in? Maybe the side effects thieve less time to see in?
The most adjectives side effects of St. John's wort include dry mouth, dizziness, gastrointestinal symptoms, increased sensitivity to sunlight, and fatigue. Research from the National Institutes of Health (NIH) reveals that St. John's wort may reduce the usefulness of several drugs by speeding up activity surrounded by a key pathway responsible for their breakdown. The close result is that blood levels of these drugs reduction because the body breaks them down faster making the drugs less powerful. St. John's wort especially affects indinavir, a protease inhibitor used to treat HIV infection. It may also affect cyclosporine, a drug used to help prevent organ transplant rejection, and other drugs that work through this same pathway within the body, such as birth control pills and medications for heart disease and depression. The U.S. Food and Drug Administration (FDA) issued a Public Health Advisory on February 10, 2000, requirement physicians of these potential adverse interactions and advising them to alert their patients (see www.fda.gov/cder/drug/advisory...
St johns wort should singular be taken for mild depression and can cause sensitivity to street lamp, not sure if it is skin or eyes but is not super harmless .
Truth is not a soul really knows much in the region of the side effects of anything, as each individual constitution is different and thus responds differently to anything is put in their system. One person's tonic is anothers poison. So, anything is possible.
If it's weirding you out, stop taking it and see what happen.
I know that St John's Wort is believed to help beside mild depression. I'm not aware of any side effects, I guess if you start to feel at adjectives poorly, you should stop taking it.
It can take up to a month to really start working. Perhaps one opinion would be to consult an experienced herbalist? They will have frequent other remedies in totalling to the St John's Wort.
Bear in mind that St John's Wort interacts near many other medicine.
Side Effects and Cautions
* St. John's wort may cause increased sensitivity to sunlight. Other side effects can include anxiety, dry mouth, dizziness, gastrointestinal symptoms, fatigue, headache, or sexual dysfunction.
* Research shows that St. John's wort interacts near some drugs. The herb affects the way the body processes or breaks down various drugs; in some cases, it may speed or slow a drug's breakdown. Drugs that can be artificial include:
Indinavir and possibly other drugs used to control HIV infection
Irinotecan and possibly other drugs used to treat cancer
Cyclosporine, which prevents the body from rejecting transplanted organs
Digoxin, which strengthens heart muscle contractions
Warfarin and related anticoagulants
Birth control pills
* When combined with guaranteed antidepressants, St. John's wort may increase side effects such as nausea, anxiety, headache, and confusion.
* St. John's wort is not a proven therapy for depression. If depression is not suitably treated, it can become severe. Anyone who may have depression should see a condition care provider. There are potent proven therapies available.
* It is noteworthy to inform your health supervision providers about any herb or dietary supplement you are using, including St. John's wort. This help to ensure safe and coordinated charge.